# SDR CA020930002

- Difficulty date: September 4, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: MODULE33
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMB A LOUD BANG WAS HEARD FOLLOWED BY A/C YAW. TGT PEAKED AT 1150-DEG C AND ENGINE SPOOL DOWN. A/C RETURNED SAFELY TO FIELD ON ONE ENGINE. ENGINE INSPECTION REVEALED METAL IN TAIL PIPE AND SEIZED LP SYSTEM. FAN AND BOOSTER FOUND OK.  INTERROGATION OF THE MCDU RECORDED THE FOLLOWING DND FAULT CODES ON LEG 1, 732178 (P30 AIR TUBE LEAKAGE/BLOCKAGE), 772201 (TURBINE BEARING OVERHEATDETECTED), 772101 (TGT CIRCUIT FAULT CH-A) AND 772102 (TGT CIRCUIT FAULT CH-B) VERBAL REPORT FROM B OROSCOPE INSPECTION AT AIRLINE REVEALED EXTENSIVE HPC DAMAGE FROM STAGE 2 DOWNWARDS. ENGINE BEING DISMANTLE INTO MODULES AT RRC CONFIRMED CUSTOMER REPORT. HP COMPRESSOR, HP TURBINE AND LP TURBINE MODULE WILL BE RETURNED AS COMPL
